| Model Number |
371939-02 |
| Medical Device Problem Code |
Optical Distortion (3000)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the 30 degree endoscope involved with this complaint and completed the device evaluation.Failure analysis confirmed the customer reported issue.Failure analysis found the endoscope was received with missing distal window resulting in fluid invasion and subsequent major damage to optical components.The complete window is missing.Fragments of adhesive of the distal window were missing.
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the 30 degree endoscope was observed to have blurry vision.The procedure was completed with a spare endoscope as planned with no reported injury.